# SDR TWAA9800206

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 385 - DURING CLIMB, R-1 DOOR LEAKING AND UNABLE TO PRESSURIZE CABIN.  ADJUSTED DOOR RIG.  (M)
